Alert archive / Washington / Gale Warnings in 2018
Gale Warning 56, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jul 1, 2018, 3:35 AM PDT. It took effect at Jul 1, 2018, 8:23 AM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2018, 3:35 AM PDT (10:35 UTC)
- In effect from
- Jul 1, 2018, 8:23 AM PDT
- Expired
- Jul 2, 2018, 3:00 AM PDT
- In force
- 19 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
270 WHUS76 KSEW 011035 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 335 AM PDT Sun Jul 1 2018 PZZ131-011845- /O.CAN.KSEW.SC.Y.0149.000000T0000Z-180701T2200Z/ /O.UPG.KSEW.GL.A.0033.180701T2200Z-180702T1300Z/ /O.NEW.KSEW.GL.W.0056.180701T2200Z-180702T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- 335 AM PDT Sun Jul 1 2018 ...GALE WARNING IN EFFECT FOR THE CENTRAL U.S. STRAIT OF JUAN DE FUCA FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Seattle has issued a Gale Warning, which is in effect from 3 PM this afternoon to 3 AM PDT Monday. The Small Craft Advisory and Gale Watch are no longer in effect. * WIND AND WAVES...Westerly winds of 20 to 30 knots will rise to 25 to 40 knots later today. Waves will of 3 to 5 feet will also build to 4 to 7 feet later today. * TIMING...Wind speeds are anticipated to rise to gale force between 3 PM and 5 PM PDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ132-011845- /O.EXT.KSEW.SC.Y.0149.000000T0000Z-180702T0100Z/ /O.UPG.KSEW.GL.A.0033.180701T2200Z-180702T1300Z/ /O.NEW.KSEW.GL.W.0056.180702T0100Z-180702T1000Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 335 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE EAST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT MONDAY... The National Weather Service in Seattle has issued a Gale Warning, which is in effect from 6 PM this evening to 3 AM PDT Monday. The Gale Watch is no longer in effect. * WIND AND WAVES...Westerly winds will rise to 20 to 30 knots this afternoon, and then to 25 to 35 knots late today or early this evening. Waves will build to 3 to 5 feet this afternoon, and to 5 to 7 feet early this evening. * TIMING...Wind speeds are anticipated to reach gale force between 6 PM and 8 PM PDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-011845- /O.NEW.KSEW.SC.Y.0150.180702T0100Z-180702T1300Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 335 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER OUT TO 10 NM FROM 6 PM THIS EVENING TO 6 AM PDT MONDAY... The National Weather Service in Seattle has issued a Small Craft Advisory, which is in effect from 6 PM this evening to 6 AM PDT Monday. * WIND AND WAVES...West or northwest winds will rise to 15 to 25 knots late today or early this evening. Seas will build to 6 to 9 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-011845- /O.NEW.KSEW.SC.Y.0150.180702T0100Z-180702T1000Z/ Admiralty Inlet- 335 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE ADMIRALTY INLET FROM 6 PM THIS EVENING TO 3 AM PDT MONDAY... The National Weather Service in Seattle has issued a Small Craft Advisory, which is in effect from 6 PM this evening to 3 AM PDT Monday. * WIND AND WAVES...Northwest winds will rise to 20 to 30 knots early this evening. waves will also build to 3 to 5 feet early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-011845- /O.EXB.KSEW.SC.Y.0149.180701T1800Z-180702T1300Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 335 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM FROM 11 AM THIS MORNING TO 6 AM PDT MONDAY... The National Weather Service in Seattle has issued a Small Craft Advisory, which is in effect from 11 AM this morning to 6 AM PDT Monday. * WIND AND WAVES...Northwest winds will rise to 15 to 25 knots by midday today. Seas of 4 to 7 feet will build to 7 to 10 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-011845- /O.EXB.KSEW.SC.Y.0149.180701T2200Z-180702T1000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 335 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... The National Weather Service in Seattle has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 3 AM PDT Monday. * WIND AND WAVES...West winds will rise to 15 to 25 knots this afternoon. Seas of 4 or 5 feet will build to 6 to 8 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-011845- /O.EXB.KSEW.SC.Y.0149.180701T2200Z-180702T1300Z/ Northern Inland Waters Including The San Juan Islands- 335 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE NORTHERN INLAND WATERS FROM 3 PM THIS AFTERNOON TO 6 AM PDT MONDAY... The National Weather Service in Seattle has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 6 AM PDT Monday. * WIND AND WAVES...Southwest winds will rise to 15 to 25 knots this afternoon. Waves will build to 1 to 4 feet. The highest wind and waves will be south of San Juan Island bordering the eat entrance to the Strait of Juan de Fuca. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
4 follow-up statements
975 WHUS76 KSEW 011523 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 823 AM PDT Sun Jul 1 2018 PZZ132-012330- /O.CAN.KSEW.SC.Y.0149.000000T0000Z-180702T0100Z/ /O.EXT.KSEW.GL.W.0056.180701T1523Z-180702T1000Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 823 AM PDT Sun Jul 1 2018 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WIND AND WAVES...Increasing to West 25 to 40 knots with seas building to 4 to 7 feet. * TIMING...Wind speeds are anticipated to rise to gale force between 3 PM and 6 PM PDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ131-012330- /O.EXT.KSEW.GL.W.0056.180701T1523Z-180702T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- 823 AM PDT Sun Jul 1 2018 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WIND AND WAVES...West winds 25 to 40 knots with seas 4 to 7 feet. * TIMING...Wind speeds are anticipated to rise to gale force between 3 PM and 5 PM PDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-012330- /O.EXT.KSEW.SC.Y.0150.180701T1900Z-180702T2200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 823 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 PM PDT MONDAY... * WIND AND WAVES...West or northwest winds will rise to 15 to 25 knots later this afternoon or early this evening. Seas will build to 6 to 9 feet with a dominant period of 7 to 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-012330- /O.EXT.KSEW.SC.Y.0149.180701T1900Z-180702T2200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 823 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 PM PDT MONDAY... * WIND AND WAVES...Northwest winds will rise to 15 to 25 knots early this afternoon. Seas will build to 7 to 10 feet with a dominant period of 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-012330- /O.EXT.KSEW.SC.Y.0149.180701T2200Z-180702T1300Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 823 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM PDT MONDAY... * WIND AND WAVES...West winds will rise to 15 to 25 knots this afternoon. Seas of 4 or 5 feet will build to 6 to 8 feet with a dominant period of 7 or 8 seconds late this afternoon or this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-012330- /O.EXT.KSEW.SC.Y.0150.180701T2200Z-180702T1300Z/ Admiralty Inlet- 823 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM PDT MONDAY... * WIND AND WAVES...Northwest winds 20 to 30 knots with wind waves 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-012330- /O.CON.KSEW.SC.Y.0149.180701T2200Z-180702T1300Z/ Northern Inland Waters Including The San Juan Islands- 823 AM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM PDT MONDAY... * WIND AND WAVES...Southwest winds 15 to 25 knots with wind waves 2 to 4 feet. The highest wind and waves will be south of San Juan Island bordering the eat entrance to the Strait of Juan de Fuca. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
529 WHUS76 KSEW 012142 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 242 PM PDT Sun Jul 1 2018 PZZ131-132-020545- /O.CON.KSEW.GL.W.0056.000000T0000Z-180702T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 242 PM PDT Sun Jul 1 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WIND AND WAVES...Wind west 25 to 40 knots with seas 4 to 7 feet. * TIMING...Wind speeds are anticipated to rise to gale force between by 6 PM PDT this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-020545- /O.CON.KSEW.SC.Y.0150.000000T0000Z-180702T2200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 242 PM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WIND AND WAVES...Northwest winds 15 to 30 knots. Seas will build to 7 to 9 feet with a dominant period of 7 or 8 seconds tonight through Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-020545- /O.CON.KSEW.SC.Y.0149.000000T0000Z-180702T2200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 242 PM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WIND AND WAVES...Northwest winds 15 to 30 knots. Seas building to 7 to 10 seconds with a dominant period of 7 or 8 seconds tonight through Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-020545- /O.CON.KSEW.SC.Y.0149.180701T2200Z-180702T1300Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 242 PM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WIND AND WAVES...West winds 15 to 25 knots. Seas 6 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-020545- /O.CON.KSEW.SC.Y.0150.180701T2200Z-180702T1300Z/ Admiralty Inlet- 242 PM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WIND AND WAVES...Northwest winds 20 to 30 knots with wind waves 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-020545- /O.CON.KSEW.SC.Y.0149.180701T2200Z-180702T1300Z/ Northern Inland Waters Including The San Juan Islands- 242 PM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WIND AND WAVES...Southwest winds 15 to 25 knots with wind waves 2 to 4 feet. The highest winds and waves will be south of San Juan Islands bordering the east entrance to the Strait of Juan de Fuca. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
288 WHUS76 KSEW 020446 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 946 PM PDT Sun Jul 1 2018 PZZ131-132-021000- /O.CON.KSEW.GL.W.0056.000000T0000Z-180702T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 946 PM PDT Sun Jul 1 2018 ...GALE WARNING REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA UNTIL 3 AM PDT MONDAY... * WIND AND WAVES...West winds of 25 to 35 knots will slowly ease overnight. Waves of 4 to 7 feet will also subside late tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-021300- /O.CON.KSEW.SC.Y.0150.000000T0000Z-180702T2200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 946 PM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NEARSHORE WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER OUT TO 10 NM UNTIL 3 PM PDT MONDAY... * WIND AND WAVES...West or northwest winds of 10 to 25 knots will persist. Seas will be in the 6 to 9 foot range. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-021300- /O.CON.KSEW.SC.Y.0149.000000T0000Z-180702T2200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 946 PM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM UNTIL 3 PM PDT MONDAY... * WIND AND WAVES...Northwest winds of 15 to 25 knots will persist. Seas will generally be in the 7 to 10 foot range. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-021300- /O.CON.KSEW.SC.Y.0149.000000T0000Z-180702T1300Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 946 PM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA UNTIL 6 AM PDT MONDAY... * WIND AND WAVES...West winds of 15 to 25 knots will ease overnight. Seas will be in the 5 to 8 foot range. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-021300- /O.CON.KSEW.SC.Y.0150.000000T0000Z-180702T1300Z/ Admiralty Inlet- 946 PM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET UNTIL 6 AM PDT MONDAY... * WIND AND WAVES...Northwest winds of 15 to 25 knots will ease overnight. Waves of 2 to 4 feet will also subside overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-021300- /O.CON.KSEW.SC.Y.0149.000000T0000Z-180702T1300Z/ Northern Inland Waters Including The San Juan Islands- 946 PM PDT Sun Jul 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND WATERS UNTIL 6 AM PDT MONDAY... * WIND AND WAVES...Southwest winds of 15 to 25 knots will continue. Waves will be in the 1 to 4 foot range. The highest wind and waves are expected to be over the Haro Strait and south of San Juan Island, bordering the east entrance the Strait of Juan de Fuca. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
020 WHUS76 KSEW 020949 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 249 AM PDT Mon Jul 2 2018 PZZ131-132-021800- /O.EXP.KSEW.GL.W.0056.000000T0000Z-180702T1000Z/ /O.EXB.KSEW.SC.Y.0149.180702T1000Z-180703T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 249 AM PDT Mon Jul 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA UNTIL 2 AM PDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... The National Weather Service in Seattle has issued a Small Craft Advisory, which is in effect until 2 AM PDT Tuesday. * WIND AND WAVES...Westerly winds of 15 to 30 knots will persist through late tonight. Although, expect winds over the east entrance to ease below advisory criterion later this morning before picking back up again early this evening. Waves will generally be in the 2 to 5 foot range. The exception will be the east entrance where waves will subside to 2 feet or less later this morning and then build back up again early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ153-156-021100- /O.CAN.KSEW.SC.Y.0150.000000T0000Z-180702T2200Z/ Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 249 AM PDT Mon Jul 2 2018 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE NEARSHORE WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT TO 10 NM... The National Weather Service in Seattle has cancelled the Small Craft Advisory. Wind speeds are expected to remain below advisory criterion. $$ PZZ130-021100- /O.CAN.KSEW.SC.Y.0149.000000T0000Z-180702T1300Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 249 AM PDT Mon Jul 2 2018 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA... The National Weather Service in Seattle has cancelled the Small Craft Advisory. Wind speeds are expected to remain below advisory criterion. $$ PZZ134-021100- /O.CAN.KSEW.SC.Y.0150.000000T0000Z-180702T1300Z/ Admiralty Inlet- 249 AM PDT Mon Jul 2 2018 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE ADMIRALTY INLET... The National Weather Service in Seattle has cancelled the Small Craft Advisory. Wind speeds are expected to remain below advisory criterion. $$ PZZ150-021800- /O.EXT.KSEW.SC.Y.0150.000000T0000Z-180703T0600Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- 249 AM PDT Mon Jul 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE NEARSHORE WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT TO 10 NM UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...Northwest winds of 15 to 25 knots will persist through this evening. Seas of 7 to 9 feet will subside to 5 to 7 feet late today or early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-021800- /O.EXT.KSEW.SC.Y.0149.000000T0000Z-180703T0900Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 249 AM PDT Mon Jul 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM UNTIL 2 AM PDT TUESDAY... * WIND AND WAVES...Northwest winds of 15 to 25 knots will persist through late tonight. Seas will be in the 6 to 10 foot range. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-021800- /O.EXT.KSEW.SC.Y.0149.000000T0000Z-180703T0600Z/ Northern Inland Waters Including The San Juan Islands- 249 AM PDT Mon Jul 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE NORTHERN INLAND WATERS UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...Westerly winds of 15 to 25 knots will ease to 5 to 15 knots by late this morning. Expect southwest winds to rise to 15 to 25 knots early this evening. Waves of 1 to 4 feet will subside to 2 feet or less later this morning, and then build back up again early this evening. The highest wind and waves will be over the Georgia Strait this morning and south of San Juan Island, bordering the east entrance to the Strait of Juan de Fuca, this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jun 30, 9:27 PM PDT, 6 hours 8 minutes earlier.
Area forecast discussion, Jun 30, 9:27 PM PDT, 6 hours 8 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
927 PM PDT Sat Jun 30 2018
.SYNOPSIS...Moist northwest flow aloft and low level onshore flow
will continue through Monday for near or slightly below normal
temperatures. Look for dry and warmer conditions on Tuesday under
weak high pressure aloft.
&&
.SHORT TERM...
The low pressure system that brought scattered showers to the CWA
during the day was now east of the area. A low-topped convergence
zone over Snohomish County earlier has become disorganized during
the past couple of hours. It should mostly fall apart overnight
before redeveloping on Sunday.
From the previous discussion: On Sunday another weak impulse will
briefly enhance shower activity, again mostly over the north, in
the mountains and in a convergence zone. Highs on Sunday will be
in the 60s, except around 70 in the southwest interior.
Strong onshore flow Sunday night will probably bring gales to the
strait and keep a convergence zone going into Monday. An upper level
trough will swing through eastern Washington, keeping showers in the
Cascades. By Monday afternoon, flow aloft will become northerly and
the air mass will begin to dry. There will probably be more sun on
Monday, at least away from the convergence zone, and highs once
again will be in the 60s and lower 70s.
Tuesday should be dry with partly to mostly sunny skies. Highs will
reach well into the 70s, 60s on the coast. Burke
.LONG TERM...
The latest GFS solution still has the CWA under of the influence
of cyclonic flow aloft on Independence Day. Consequently, this
model generated precipitation over the mountains Wednesday
afternoon. If this models ends up verifying, there could be a
slight risk of thunderstorms over the mountains, too. However,
confidence in the forecast for Independence Day was not high due
to lack of continuity in the models. It will be interesting to see
what the 0000 UTC ECMWF and Canadian solutions show. For now, the
current forecast reflects a compromise between the drier/warmer
and cooler/somewhat showery scenarios.
From the previous discussion: Similarly the Euro keeps the low
offshore, with warm and dry weather over Western Washington
through the end of the week, while the GFS is fairly wet. Have
kept low chance pops Thursday through Saturday, with some dry
areas, and a slow cooling trend. Highs should still be in the 70s
all three days, normal or slightly above normal. Burke
&&
.AVIATION...Weak high pres aloft will prevail over the region
overnight for contd strong wly flow aloft. The low level flow will
remain onshore. Expect wdsprd MVFR CIGs overnight, with areas of
IFR CIGs/VSBYs.
KSEA...MVFR CIGs (generally 1500-2500 ft) are expected thru
Sunday morning. Winds will also remain southerly 8-13 knots thru
Sunday morning.
&&
.MARINE...
High pressure centered offshore with lower pressure east of the
Cascades will result in onshore or westerly flow of varying
strength through Tuesday. There is a high probability of westerly
gales over the central and eastern Strait of Juan de Fuca Sunday
evening.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Gale Watch from Sunday afternoon through late Sunday night for
Central U.S. Waters Strait Of Juan De Fuca-East Entrance
U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory until 3 PM PDT Sunday for Central U.S.
Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
Strait Of Juan De Fuca.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:35 AM PDT | Small Craft Advisory | SEW | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.